Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    bigjayo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    154

    Clen serious vision problems

    Hey guys,

    Just got a general question real quick, my eyes have always been bad but got worse on clen . I know clen depletes taurine levels, I wasnt taking taurine during clen cuz i never cramped but my eyes went to complete ****. Should I hop off the clen and supplement with taurine ASAP? Just wondeirng....I know its stupid to ask now but **** I didnt think my eyes would get so bad so quick on 3 weeks of clen.

  2. #2
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    You will have to weigh up blindbness against fat loss. Personally I like being able to see !!!

  3. #3
    liltae86's Avatar
    liltae86 is offline Female Member
    Join Date
    Apr 2005
    Location
    Asia now
    Posts
    91
    I was on clen for 2 weeks I switched to eca now but I didn't have any vision problems. I only took taurine for the first 3 days.

  4. #4
    Jeezy's Avatar
    Jeezy is offline New Member
    Join Date
    Apr 2005
    Posts
    16
    Quote Originally Posted by seanw
    You will have to weigh up blindbness against fat loss. Personally I like being able to see !!!
    Agreed.

  5. #5
    Cry0smate is offline Member
    Join Date
    Jul 2004
    Location
    The Heat
    Posts
    563
    Odd I have not heard of Clen causing vision issues. If you definintely believe that this is the case, then by all means ditch it.

  6. #6
    bigjayo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    154
    I've done the research, taurine is an active thing in your eyes. My doctor confirmed this as well, clen does infact cause vision problems. I'm pissed. Read up on low taurine levels, low levels lead to various problems along with vision loss

  7. #7
    liltae86's Avatar
    liltae86 is offline Female Member
    Join Date
    Apr 2005
    Location
    Asia now
    Posts
    91
    Quote Originally Posted by bigjayo
    I've done the research, taurine is an active thing in your eyes. My doctor confirmed this as well, clen does infact cause vision problems. I'm pissed. Read up on low taurine levels, low levels lead to various problems along with vision loss
    how much clen were u taking?

  8. #8
    bigjayo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    154
    I took up to 200mcg for 3-4 weeks...usually 120-150. I was not using taurine, however I've been poping taurine like crazy today and my eyes feel alot better. just wanted to warn everyone, I never used taurine because I was not cramping at all nor any sides, except for the sudden itchyness inmy eyes, having a hard time focusing on objects.. So be careful with clen , after 4 weeks my eyes were hurting like hell, I've started taking postassium also.

  9. #9
    liltae86's Avatar
    liltae86 is offline Female Member
    Join Date
    Apr 2005
    Location
    Asia now
    Posts
    91
    Quote Originally Posted by bigjayo
    I took up to 200mcg for 3-4 weeks...usually 120-150. I was not using taurine, however I've been poping taurine like crazy today and my eyes feel alot better. just wanted to warn everyone, I never used taurine because I was not cramping at all nor any sides, except for the sudden itchyness inmy eyes, having a hard time focusing on objects.. So be careful with clen, after 4 weeks my eyes were hurting like hell, I've started taking postassium also.
    did you take potassium? I think not only the taurine but also vitamin c and e would help you might try taking that. I didn't have any cramps or sides too so I didn't really take taurine but I had 3 bananas a day and only at 100mcg. I'm glad your eyes are getting better

  10. #10
    juicegorilla is offline Junior Member
    Join Date
    Apr 2005
    Location
    Canada
    Posts
    62
    What problems did it cause with your eyes? Pain or change in vision. I can deal with a little pain but if it ****s up my vision I will be pissed because I just paid $3700 for custom wavefront LASIK. I am thinking of starting a clen /t3 cycle soon. I will keep the taurine thing in mind for sure.

  11. #11
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    I've used clen many times but never noticed vision problems, the only drug I've ever used that messed with my eyes was DNP

  12. #12
    bigjayo is offline Associate Member
    Join Date
    Aug 2004
    Posts
    154
    Hey guys,

    It caused a major change in my vision. I've worn glasses since I was 10, I just got my prescription renewed 3 months ago, I could hardly see correctly out of the new glasses after 4 weeks on clen . I talked to my doctor and was very open, he referred me to some documents that talked about how important taurine is to the eyes, and it maintains eye health(this is even more true in cats). Anyway, depleting taurine levels is BAD news. My eyes were very itchy and I could hardly wear my contacts at all. I had to wear glasses. He said get off of it, supplement with taurine and never touch it agian. Apon further research on my own, it's not BS, type in "low taurine levels eye problems" or something similiar in google, you'll see tons of documents that talk about how important taurine is to proper eye functioning. If you are having no problems while using clen, fine, but there is a danger that is REAL. And yes we talked about DNP also, I've never touched it, but he'd never heard of clen and i explained what I was using it for. He started talking about DNP and catracts in the 1930s. Just passing the word along, clen can cause major problems not only with your heart but more directly with your eyes.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •